# SDR QXEA2012102101327

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 LOWER FLAP TRACK UPPER SURFACE HAS AN AREA OF MISSING CARBIDE COATING. BLENDED IAW RD 8/4-57-1511. MEASURED AREA FOUND TO BE OUT OF LIMITS IAW RD 8/4-57-1511. CONIFRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1. MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-57-1930. COMPLIED WITH TC RD 8/4-57-1930.
